# SDR W8PA970493

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON TOP AND BOTTOM OF FLOORBEAM FLANGE UPPER CHORD BS 987, LBL 48 - RBL 48, WL 208.  FABRICATED FLOORBEAM AND INSTALLED.  (M)
